# SDR DALA2015011500345

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB FWD BORE STA XOS 380 AT RT SLAT PANEL NR 4.  DAMAGE ON BORE RIB STA XOS 380 WAS REWORKED IAW ER/A 531353-14, REV ORIG.
